Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Head hit on slipping. Delayed periods, PMS symptoms, major behavioral and psychological problems. Are they related?

Hello, I am a 29yr old white female. 5 5 125 lbs. On Jan 6th of this year I slipped in my driveway and fell straight back on the back of my head, middle right side. I had a gaping wound , had a concussion , and was diagnosed with PCS. Ever since then my periods have been anywhere from 6-12 days late, but I m getting PMS symtoms 2 weeks after my period starts. I also suffer from MAJOR behavioral and psychological problems 2 weeks after my period to the point my psychiatrist wants to put me on an anti-psychotic medicine. Once I get my period I feel like a 9 compared to a 3. I feel so much better now. But this week I seriously thought I was having a meltdown. uncontrollable crying, major depression, 5 panic attacks when on 2mg on klonopin , serious mood swings. I just need to know that somehow this is all related and that it will go away..... anyone?
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..traumatic brain injury ( TBI ) can lead to any of those problems..its pretty hard to predict to what direction its leading..may be you had a brief psychotic episode following injury and that was controlled on you are having a depressive episode, should be treated may require a mood-stabilizer in the long run..follow-up is needed..TBI can also lead to menstrual problems..few anti-psychotic medication can be also responsible..possibly you need joint care by a gynaecologist and a psychiatrist..have a good health..don't worry..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor